Communications in Mathematical Physics

On the exchange matrix for WZNW model

L. D. Faddeev

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 132, Number 1 (1990), 131-138.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104201033

Mathematical Reviews number (MathSciNet)
MR1069204

Zentralblatt MATH identifier
0731.17018

Subjects
Primary: 81T40: Two-dimensional field theories, conformal field theories, etc.
Secondary: 81R50: Quantum groups and related algebraic methods [See also 16T20, 17B37]

Citation

Faddeev, L. D. On the exchange matrix for WZNW model. Comm. Math. Phys. 132 (1990), no. 1, 131--138. https://projecteuclid.org/euclid.cmp/1104201033


Export citation